MathSciNet Relay Station
MathSciNet bibliographic data
MR1880912 57Q10 (57R58 57R70)
Hutchings, Michael Reidemeister torsion in generalized Morse theory. Forum Math. 14 (2002), no. 2, 209–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement